Find effective relief from your aches and pains with Equate Adult Low Dose Aspirin Enteric Coated Tablets. Comparable to other, more expensive brands, these 81-milligram aspirins are the simple solution for when you are seeking a temporary reprieve from the general discomfort associated with headaches, body pains, arthritis, and more. Each tablet has a smooth coating for ease of swallowing, and the 300 count bottle features an easy-to-open top that locks for safety. Find fast-acting pain relief in the dose you need with Equate Adult Low Dose Aspirin Enteric Coated Tablets.
Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.
Equate Adult Low Dose Aspirin Enteric Coated Tablets, 81 mg, 500 Count, 2 Pack:
- Pack of 2 Equate Adult Low Dose Aspirin Enteric Coated Tablets
- 250 tablets per bottle provides 500 low-dose Aspirin tablets
- Safety coated Aspirin regimen
- Pain reliever (NSAID)
- Suitable for adults and children 12 years and over
- Compare to Bayer Low Dose Aspirin active ingredient
- Active ingredient (in each tablet): Aspirin 81 mg (pain reliever)